# SDR COMA0770022

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 11,291 hours, 8,340 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 84897132
- Part serial: 404
- Condition: Faulty
- Location: Horiz Stab
- Part time: 6,432 hours, 4,384 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5280 - STAB CH2 STATUS MESSAGE DISPLAYED ON AND OFF CONTINUOUSLY DURING CLIMB, CRUISE, LANDING AND TAXI.  TRIM IN MOTION ORAL ON CONTINUOUSLY.  ELECTRICAL SMELL IN AFT CABIN.  LANDED DEN WITHOUT INCIDENT.  REPLACED NR 2 STAB ACTUATOR MOTOR.  NO FURTHER DEFECTS.
